# SDR CALA2013090591026

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 64,108 hours, 7,429 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Sensor
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE 5HR 12MIN INTO FLT.  TANK 249.9 &TANK 3 43.8 EICAS MESSAGE DISPLAYED.  ACCOMPLISHED INBD FLOAT SCAVENGE SYSTEM CHECKED HIGH LEVEL IAW MM GOOD.  REPLACED SINGLE POINT SENSOR IAW PTT 1082004.  OPERATIONS CHECKED NORMAL.
